MAUDE Adverse Event Report: LIMACORPORATE S.P.A. SMR SYSTEM; SMR SYSTEM - REVISION STEM DIA. 15 MM H. 150 MM

LIMACORPORATE S.P.A. SMR SYSTEM; SMR SYSTEM - REVISION STEM DIA. 15 MM H. 150 MM
Model Number 1308.15.154
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/13/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The complaint source reported revision surgery performed on (b)(6) 2025, with removal of the smr cementless stem ø15 mm, together with the glenosphere, liner, and humeral body.The reason for the removal of the stem was the necessity to implant a custom-made device (b)(4)).The standard device explanted on (b)(6) 2025 - listed below- were implanted on (b)(6) 2023 together with the custom made (b)(4), which was necessary to treat the shoulder joint, glenoid side: · smr cementl.Rev.Stem ø15 mm (product code:1308.15.154 - lot:1517468) · smr reverse finned humer.Body (product code: 1352.15.050, - lot: 2305345- ster: (b)(4)) · smr reverse hp liner short (product code: 1362.09.010 - lot:2119266) · smr reverse hp glenosph.44 mm (product code: 1374.50.440, lot: 2108544 - ster: (b)(4)) on the same side, the patient had an elbow prosthesis already implanted.Successively, a custom-made device for elbow (b)(4) was deemed necessary due to "traumatic injury, radial nerve damage on the right side after humeral fracture, missing elbow after accident/infection.Smr cementless revision stem size ø15mm h.150mm in situ." the development of (b)(4) became necessary because the smr cementless stem ø15mm h.150mm in situ did not allow the use of any standard product[?]both because the native humeral canal remaining was practically nonexistent and because the smr stem does not allow a distal connection with other implants.The only possible solution was therefore to explant the stem in situ and replace it with one that could directly connect the smr shoulder (custom (b)(4), already implanted) to the discovery elbow (standard ulna planned).The patient is male, 62 years old, bmi of 24.49.Event occurred in germany.
 
Additional Manufacturer Narrative
The check of dhrs did not highlight any pre-existing anomalies on the involved lot number 1517468.This is the first and only complaint received about the lot number involved.A final report will be submitted after the investigation is completed.
 
Event or Problem Description
The complaint source reported revision surgery performed on (b)(6) 2025, with removal of the smr cementless stem ø15 mm, together with the glenosphere, liner, and humeral body.The reason for the removal of the stem was the necessity to implant a custom-made device (cmd 24-1644).The standard device explanted on (b)(6) 2025 - listed below- were implanted on (b)(6) 2023 together with the custom made cmd 23-1039 (glenoid side - which was necessary to treat the shoulder joint): smr cementl.Rev.Stem ø15 mm (product code:1308.15.154 - lot:1517468), smr reverse finned humer.Body (product code: 1352.15.050,- lot: 2305345- (b)(4)), smr reverse hp liner short (product code: 1362.09.010 - lot:2119266), smr reverse hp glenosph.44 mm (product code: 1374.50.440, lot: 2108544 - (b)(4)).On the same side, the patient had an elbow prosthesis already implanted.Successively, a custom-made device for elbow (cmd 24-1644) was deemed necessary due to "traumatic injury, radial nerve damage on the right side after humeral fracture, missing elbow after accident/infection.Smr cementless revision stem size ø15mm h.150mm in situ." the development of cmd 24-1644 became necessary because the smr cementless stem ø15mm h.150mm in situ did not allow the use of any standard product[?]both because the native humeral canal remaining was practically nonexistent and because the smr stem does not allow a distal connection with other implants.The only possible solution was therefore to explant the stem in situ and replace it with one that could directly connect the smr shoulder (custom 23-1039, already implanted) to the discovery elbow (standard ulna planned).The patient is male, 62 years old, bmi of 24.49.Event occurred in germany.
 
Additional Manufacturer Narrative
The check of dhrs did not highlight any pre-existing anomalies on the involved lot number 1517468.This is the first and only complaint received about the lot number involved.The operative notes and x-rays provided have been submitted for evaluation to a medical consultant.Hereby his assessment: "the case is a complex case with multiple surgeries and custom-made device of the shoulder before.The revision of this was decided to be part of the solution for the elbow, that needed treatment, not malfunctioning of loosening of the shoulder implants at all.The surgeon decided with the team to do a total elbow replacement in conjunction with humerus replacement leaving the custom made (promade) shoulder implant in situ." the explanted devices have been returned to limacorporate for investigation.The returned components underwent visual inspection, which did not identify any non conformities.The stem was removed only because humeral fixation for the elbow reconstruction would not have been possible with it in place.In conclusion, the need for device removal was driven exclusively by the surgical strategy required to address the patient's elbow pathology, and not by any defect, performance issue, or adverse event associated with the smr system.Therefore, the event is considered not product related.Therefore this is a final report.

Brand Name
SMR SYSTEM
Common Device Name
SMR SYSTEM - REVISION STEM DIA. 15 MM H. 150 MM
Manufacturer (Section D)
LIMACORPORATE S.P.A.
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale 52
villanova
san daniele del friuli, 33038
MDR Report Key23605996
Report Number3008021110-2025-00150
Device Sequence Number9249866
Product Code KWS
UDI-Device Identifier08033390271646
UDI-Public08033390271646
Combination Product (Y/N)N
PMA/510(K) Number
K113523
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1308.15.154
Device Catalogue Number1308.15.154
Device Lot Number1517468
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2025
Supplement Date Received by Manufacturer10/27/2025
Initial Report FDA Received Date11/20/2025
Supplement Report FDA Received Date03/12/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown